MathSciNet Relay Station
MathSciNet bibliographic data
MR2431184 65N15 (65N30)
Zhang, Shuo; Wang, Ming A posteriori estimator of nonconforming finite element method for fourth order elliptic perturbation problems. J. Comput. Math. 26 (2008), no. 4, 554–577.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement